Alert archive / Nevada / Flash Flood Warnings in 2025
Flash Flood Warning 86, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Sep 5, 2025, 7:33 PM PDT for Clark County, Lincoln County, Nevada. It was in force for 4 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 5, 2025, 7:33 PM PDT (02:33 UTC)
- Expired
- Sep 5, 2025, 11:30 PM PDT
- In force
- 4 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Clark County, NV, Lincoln County, NV
The radar
The Las Vegas radar (KESX), 117 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 5, 10:00 PM PDT | FLOOD | 2 Ssw Moapa, NV | Clark County Regional Flood Control District reported 3 feet of water flowing over Hidden Valley Road near Glendale at 6 AM. Flash flooding originally occurred around 10 PM. Time estimated by radar. |
| Sep 5, 10:30 PM PDT | FLASH FLOOD | 1 S Overton, NV | Moapa Valley Boulevard near Lewis Avenue closed due to extensive flash flood debris across the roadway. Impassable in both directions. |
| Sep 5, 11:00 PM PDT | FLASH FLOOD | Valley Of Fire State Pa, NV | Valley of Fire State Park reported White Domes Road closed due to significant overnight flooding. Food damage extends to the parks main road. Both roads are impassable for passenger vehicles. Road also known as Mouses Tank Road. |
| Sep 5, 11:00 PM PDT | FLASH FLOOD | Valley Of Fire State Pa, NV | Valley of Fire State Park Visitor Center closed due to water inundation and flood damage from flash flooding. Mud and debris inside the building. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 177 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 2.6 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1126 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 2359 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
410
WGUS55 KVEF 060233
FFWVEF
NVC003-017-060630-
/O.NEW.KVEF.FF.W.0086.250906T0233Z-250906T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
733 PM PDT Fri Sep 5 2025
The National Weather Service in Las Vegas has issued a
* Flash Flood Warning for...
South Central Lincoln County in south central Nevada...
Northeastern Clark County in southern Nevada...
* Until 1130 PM PDT.
* At 733 PM PDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Life-threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water
crossings, creeks, normally dry washes and roads.
* Some locations that will experience flash flooding include...
Moapa Town, Overton, Moapa Valley, Sr 168 Mile Marker 21, Coyote
Springs, Logandale, Valley Of Fire, Overton Beach and Hayford Pk.
This includes Interstate 15 in Nevada between mile markers 71 and
113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3719 11492 3690 11421 3651 11424 3638 11436
3638 11472 3659 11505 3666 11546 3694 11548
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
JCS3 follow-up statements
747
WGUS75 KVEF 060340
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
840 PM PDT Fri Sep 5 2025
NVC003-017-060630-
/O.CON.KVEF.FF.W.0086.000000T0000Z-250906T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark NV-Lincoln NV-
840 PM PDT Fri Sep 5 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM PDT THIS
EVENING FOR SOUTH CENTRAL LINCOLN AND NORTHEASTERN CLARK COUNTIES...
At 840 PM PDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life-threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water crossings,
creeks, normally dry washes and roads.
Some locations that will experience flash flooding include...
Moapa Town, Overton, Moapa Valley, Sr 168 Mile Marker 21, Coyote
Springs, Logandale, Valley Of Fire, Overton Beach and Hayford Pk.
This includes Interstate 15 in Nevada between mile markers 71 and
113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3719 11492 3690 11421 3651 11424 3638 11436
3638 11472 3659 11505 3666 11546 3694 11548
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
JCS931
WGUS75 KVEF 060455
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
955 PM PDT Fri Sep 5 2025
NVC003-017-060630-
/O.CON.KVEF.FF.W.0086.000000T0000Z-250906T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark NV-Lincoln NV-
955 PM PDT Fri Sep 5 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM PDT THIS
EVENING FOR SOUTH CENTRAL LINCOLN AND NORTHEASTERN CLARK COUNTIES...
At 955 PM PDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life-threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water crossings,
creeks, normally dry washes and roads.
Some locations that will experience flash flooding include...
Moapa Town, Overton, Moapa Valley, Sr 168 Mile Marker 21, Coyote
Springs, Logandale, Valley Of Fire, Overton Beach and Hayford Pk.
This includes Interstate 15 in Nevada between mile markers 71 and
113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3719 11492 3690 11421 3651 11424 3638 11436
3638 11472 3659 11505 3666 11546 3694 11548
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
JCS988
WGUS75 KVEF 060623
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
1123 PM PDT Fri Sep 5 2025
NVC003-017-060633-
/O.EXP.KVEF.FF.W.0086.000000T0000Z-250906T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark NV-Lincoln NV-
1123 PM PDT Fri Sep 5 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 1130 PM PDT THIS EVENING FOR
SOUTH CENTRAL LINCOLN AND NORTHEASTERN CLARK COUNTIES...
The heavy rain has ended in Lincoln County, thus the warning will be
allowed to expire there. The Flash Flood Warning continues for
northeastern Clark County until 215 AM.
&&
LAT...LON 3719 11492 3690 11421 3651 11424 3638 11436
3638 11472 3659 11505 3666 11546 3694 11548
$$
MWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Sep 5, 3:17 PM PDT, 4 hours 16 minutes earlier. Its key messages:
- * Monsoon moisture will remain in place through Sunday, promoting scattered afternoon showers and thunderstorms each day. Activity will gradually shift eastward as drier air moves into the region early next week. * A drying trend is expected the first half of the week as flow becomes more westerly. Relatively cooler temperatures will also overspread the region by mid week.
Area forecast discussion, Sep 5, 3:17 PM PDT, 4 hours 16 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 317 PM PDT Fri Sep 5 2025 .KEY MESSAGES... * Monsoon moisture will remain in place through Sunday, promoting scattered afternoon showers and thunderstorms each day. Activity will gradually shift eastward as drier air moves into the region early next week. * A drying trend is expected the first half of the week as flow becomes more westerly. Relatively cooler temperatures will also overspread the region by mid week. && .DISCUSSION... Anomalously high moisture remains across the Desert Southwest, trapped beneath a flattening area of high pressure situated over northern Mexico. This coupled with daytime heating and orographic and mesoscale influences will continue to promote scattered showers and thunderstorms through tonight. Areas of central and southern Nevada, and adjacent western Arizona look to hold the greatest potential for showers and storms. Hi-res ensembles have recently struggled with convective evolution into the evening and overnight hours, often underestimating the longevity and intensity of showers and storms. Recent examples include Tuesday earlier this week and last night, when large storm complexes developed and lasted well past sunrise. The gradual invasion of drier air makes for lesser confidence in something similar happening overnight, but there remains at least a 10-20 percent chance of some kind of convective complex developing across central/southern Nevada and shifting south and east overnight. Regardless, any stronger storm cells will be capable of producing rainfall rates of 3-4 inches per hour, localized flooding and gusty winds. The focus for Sunday's storms will shift eastward into mostly western Arizona and Utah as upper flow becomes more westerly in nature. However, an isolated terrain induced storm or two may occur further west. Medium to long range ensembles display rather high confidence in the development of a large upper trough off the California coast. This will push remnant moisture east of the region, resulting in drier conditions. With lower heights, we can also expect to see temperatures around 5-10 degrees below seasonal normals. The drier air will also bring more relief overnight with pleasant morning conditions from midweek on. && .AVIATION...For Harry Reid...For the 00Z Forecast Package...Isolated showers and storms will linger into the early evening hours before gradually diminishing. While confidence is low on direct impacts to the terminal, any stronger nearby storm could product gusty outflows and varying wind direction. For now will maintain VCTS through 02z with improving conditions thereafter. Light east/northeast winds to eventually shift briefly southwest then turn more northwest to northeast overnight into early Saturday. For the rest of southern Nevada, northwest Arizona and southeast California...For the 00Z Forecast Package...Isolated showers and thunderstorms continue, with more widespread activity across central and southern Nevada. Confidence remains low in any specific terminal being impacted, but gusty outflow winds will be likely with any nearby thunderstorm. Winds have generally remained easterly to southeasterly and will eventually take on a more diurnal trend overnight into early Saturday. Wind speeds will generally remain 10-15 knots or less except in and around thunderstorms, where winds may be gusty and erratic. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && DISCUSSION/AVIATION...Austin For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
In the hours before
Local storm report, Sep 5, 1:49 PM PDT, 5 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
149 PM PDT Fri Sep 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 PM Flash Flood 20 WNW Needles 34.92N 114.96W
09/04/2025 San Bernardino CA Law Enforcement
Goffs Road was closed due to flooding from
US 95 to Interstate 40.
&&
ASGLocal storm report, Sep 5, 4:52 PM PDT, 2 hours 41 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
452 PM PDT Fri Sep 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM Flash Flood 5 NW Ivanpah 35.40N 115.36W
09/05/2025 San Bernardino CA Park/Forest Srvc
Social media video from Mojave National
Preserve showed flash flooding on Ivanpah
Road.
&&
MWThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 8:57 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 63 min |
| Sep 5, 10:09 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 66 min |
| Sep 5, 11:16 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Sep 5, 11:38 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 67 min |
| Sep 5, 11:51 PM PDT | Flash Flood Warning | VEF | Clark, Nye | 4 hr |
| Sep 6, 12:35 AM PDT | Areal Flood Advisory | VEF | Clark | 3 hr |
| Sep 6, 1:12 AM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Sep 6, 3:36 AM PDT | Areal Flood Warning | VEF | Clark, Nye | 3 hr |
| Sep 6, 3:38 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 52 min |
Nearby
Flash Flood Warnings in Nevada, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.